Alert archive / Tennessee / Freeze Warnings in 2012
Freeze Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Oct 30, 2012, 2:57 PM CDT for 39 counties in Tennessee. It took effect at Oct 31, 2012, 4:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 2:57 PM CDT (19:57 UTC)
- In effect from
- Oct 31, 2012, 4:00 AM CDT
- Expired
- Oct 31, 2012, 3:09 AM CDT
- In force
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
555 WWUS74 KOHX 301957 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 257 PM CDT TUE OCT 30 2012 ...WINDY CONDITIONS EXPECTED THROUGH THIS AFTERNOON ACROSS MUCH OF MIDDLE TENNESSEE... ...A FREEZE WARNING FOR LOW LYING LOCATIONS AND THE CUMBERLAND PLATEAU FOR LATE TONIGHT... .A STRONG PRESSURE GRADIENT WILL CONTINUE TO ESTABLISH ITSELF ACROSS MIDDLE TENNESSEE THROUGH THE REMAINDER OF THE AFTERNOON HOURS...WITH WINDS EXPECTED TO BE IN THE 20 MPH TO 30 MPH RANGE AS A RESULT OF THE MOVEMENT OF THE REMNANTS OF HURRICANE SANDY. WITH DECREASING CLOUDINESS EXPECTED LATE TONIGHT...TEMPERATURES IN LOW LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU REGION WILL REACH OR EVEN GO SLIGHTLY BELOW FREEZING. TNZ005>011-022>034-057-059>066-075-077>080-310000- /O.NEW.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/ /O.CON.KOHX.WI.Y.0009.000000T0000Z-121031T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...CENTERVILLE...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...ALTAMONT...SPENCER 257 PM CDT TUE OCT 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. * GEOGRAPHIC AREA...THE WIND ADVISORY IS IN EFFECT FOR THAT PORTION OF MIDDLE TN GENERALLY ALONG AND NORTHEAST OF A CAMDEN THROUGH LEWISBURG LINE. A FREEZE WARNING IS IN EFFECT FOR ALL LOW LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU. * TIMING...FOR THE WIND ADVISORY...THRU 7 PM THIS EVENING. FOR THE FREEZE WARNING...4AM TO 8 AM CDT. * WINDS...SUSTAINED WINDS FROM THE NORTHWEST AT 20 TO 30 MPH WITH LOCALLY HIGHER GUSTS. * TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT. * IMPACTS...WINDS WILL MAKE DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ056-058-093>095-310000- /O.NEW.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/ PERRY-LEWIS-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...WAYNESBORO... LAWRENCEBURG...PULASKI 257 PM CDT TUE OCT 30 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. * TIMING...4AM TO 8 AM CDT. * TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT FOR LOW LYING LOCATIONS. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 31
2 follow-up statements
407 WWUS74 KOHX 310057 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 757 PM CDT TUE OCT 30 2012 ...A FREEZE WARNING FOR LOW LYING LOCATIONS AND THE CUMBERLAND PLATEAU FOR LATE TONIGHT... WITH DIMINISHING CLOUDS AND COLD AIR POURING INTO THE REGION TEMPERATURES IN LOW LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU REGION WILL REACH OR EVEN GO SLIGHTLY BELOW FREEZING. TNZ005>011-022>034-056>066-075-077>080-093>095-310900- /O.CON.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 757 PM CDT TUE OCT 30 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY... * GEOGRAPHIC AREA...A FREEZE WARNING IS IN EFFECT FOR ALL LOW LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU. * TIMING...4AM TO 8 AM CDT. * TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JLM
710 WWUS74 KOHX 310809 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 309 AM CDT WED OCT 31 2012 ...FREEZE WATCH IS IN EFFECT FOR ROUGHLY THE NORTHEASTERN HALF OF THE MID STATE FOR LATE TONIGHT... .A DRY AND SEASONABLY COOL AIRMASS WILL REMAIN IN PLACE ACROSS THE MID STATE TODAY. A SFC RIDGE WILL BUILD EASTWARD FROM TX AND SKIES WILL BECOME MOSTLY CLEAR AS THE REMNANTS OF SANDY CONTINUES TO MOVE NORTHWARD. THIS WILL SET THE STAGE FOR A POTENTIAL FREEZE ACROSS PORTIONS OF THE MID STATE. TNZ005>011-023-025>034-059-062>066-075-077>080-311615- /O.CAN.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/ /O.NEW.KOHX.FZ.A.0003.121101T0600Z-121101T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...ALTAMONT...SPENCER 309 AM CDT WED OCT 31 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. * GEOGRAPHIC AREA...THE FREEZE WATCH COVERS THAT PORTION OF MIDDLE TN GENERALLY ALONG AND NORTHEAST OF A DOVER...TO DICKSON TO SHELBYVILLE LINE. * TIMING...4AM TO 8 AM CDT. * TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ022-024-056>058-060-061-093>095-310915- /O.CAN.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/ BENTON-HUMPHREYS-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...CAMDEN...WAVERLY...LOBELVILLE... CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG...WAYNESBORO... LAWRENCEBURG...PULASKI 309 AM CDT WED OCT 31 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FREEZE WARNING. GIVEN THE ABOVE FREEZING TEMPERATURES THAT CURRENTLY PERSIST...THE FREEZE WARNING THAT WAS IN EFFECT FOR THIS MORNING...HAS BEEN CANCELLED. $$ 21
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 30, 2:37 PM CDT, 20 minutes earlier.
Area forecast discussion, Oct 30, 2:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 237 PM CDT TUE OCT 30 2012 .DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...FREEZE WARNING TONIGHT...TEMPS...FORECAST FOR LATER HALF OF THIS UPCOMING WEEKEND AND INTO NEXT WEEK. AS FOR TONIGHT...WILL BE BREAKING OUT A LATE AFTERNOON GROUPING IN THE ZONE PRODUCT TO MAINLY DEAL WITH THE REMAINING AFTERNOON HOURS OF THE WIND ADVISORY. OTHERWISE...BROAD SWATH OF MID TO HIGH LEVEL CLOUDINESS CONTINUES ACROSS THE MID STATE IN ASSOCIATION WITH POST-TROPICAL CYCLONE SANDY...AND CLOUDINESS IS EXPECTED TO SHIFT MORE NEWD AS THE NIGHTIME HRS PROGRESS. ONE QUANDARY IN THIS FORECAST PACKAGE CENTERS AROUND IF THE MID STATE GETS ENOUGH EROSION OF THIS CLOUD COVERAGE...WILL IT GET COLD ENOUGH WITH SFC/UPPER LEVEL RIDING INFLUENCES BEGINNING TO BUILD IN FOR LOCATIONS TO POTENTIALLY REACH THE FREEZING MARK LATE TONIGHT. MODEL SOLUTIONS CONSENSUS...INCLUDING SHORT TERM MODELS...DOES SHOW THIS CLOUD COVERAGE EROSION SCENARIO TO BE A POSSIBILITY LATE TONIGHT. DO EXPECT WINDS TO STAY UP TONIGHT AGAIN ALSO...SO DO NOT EXPECT ANY TYPE OF ORGANIZED FROST POTENTIAL...BUT IN THE LOW LYING LOCATIONS W OF THE PLATEAU AND ACROSS THE PLATEAU ITSELF...EVEN WITH THESE WINDS GENERALLY STAYING UP...CAN JUST NOT RULE OUT THIS POSSIBILITY. AGAIN...ACTUAL CLOUD COVERAGE WILL BE A KEY HERE...BUT AT THIS TIME...WILL ISSUE A FREEZE WARNING FOR LOW LYING LOCATIONS W OF PLATEAU AND ACROSS THE PLATEAU FROM 4 AM CDT TO 8 AM CDT ON WED. OTHER LOCATIONS ACROSS THE MID STATE SHOULD EXPERIENCE LOWS IN THE MID 30S. AS FOR WED THRU THU NIGHT...REMNANTS OF SANDY WILL CONTINUE TO SLOWLY TRACK TO THE NE THRU FRI AS A SHARP UPPER TROUGH IS EXPECTED TO CONTINUE TO BE ESTABLISHED ALONG THE U.S. ERN SEABOARD. DURING THIS PERIOD...A FEW WEAK DISTURBANCES WILL PASS IN A PREDOMINATE NWLY FLOW ALOFT REGIME...WITH MODELS DIFFERING PARTICULARLY IN THE PASSAGE OF SOME MOISTURE THRU THE WED NIGHT THRU THU NIGHT TIME FRAME. NO MATTER WHAT...DO NOT EXPECT TO SEE THE MID STATE EXPERIENCE ANY RAINFALL DURING THIS TIME. HIGHS ON WED WILL CONTINUE TO BE BELOW SEASONABLE NORMS...WITH HIGHS ON WED MAINLY IN THE 50S. ON THU... TEMPS SHOULD WARM UP CLOSER TO SEASONABLE NORMS WITH HIGHS IN THE MID 60S TN RIVER VALLEY TO MID 50S PLATEAU. DEPENDENT ON TRUE CLOUD COVERAGE WED NIGHT...PORTIONS OR ALL OF THE MID STATE COULD AGAIN EXPERIENCE FREEZING CONDITIONS. AS FOR THE REST OF THE FORECAST PERIOD....UPPER RIDGING BUILDS IN OVER AT LEAST THE FIRST PART OF THE WEEKEND AS WELL AS A SFC HIGH PRESSURE SYSTEM. THIS SHOULD KEEP THE STRING OF DRY WX GOING THRU SUN. MODELS COMING MORE IN LINE WITH BRINGING A FRONT ACROSS THE MID STATE ON SUN...AND WILL LEAN THE EXTENDED FORECAST TOWARD THIS ACCORDINGLY AND CONTINUE THE POSSIBILITY OF RAINFALL INTO AT LEAST THE EARLY PORTION OF NEXT WEEK. HIGHS AND LOWS WILL BE CLOSE TO OR EVEN SLIGHTLY ABOVE SEASONABLE NORMS FOR THIS TIME OF YEAR. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 36 56 33 62 / 10 0 0 0 CLARKSVILLE 36 57 33 63 / 05 0 0 0 CROSSVILLE 32 50 26 54 / 10 05 0 0 COLUMBIA 36 59 35 64 / 05 0 0 0 LAWRENCEBURG 36 60 35 65 / 0 0 0 0 WAVERLY 36 59 35 64 / 05 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 8 AM CDT WEDNESDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 057-059>066-075-077>080. && 31
Hazardous weather outlook, Oct 30, 9:19 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 919 AM CDT TUE OCT 30 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-311430- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 919 AM CDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR MOST OF MIDDLE TENNESSEE UNTIL 7 PM. SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED FROST IS POSSIBLE ACROSS THE MID STATE DURING THE EARLY MORNING HOURS EACH DAY...WEDNESDAY THROUGH FRIDAY. POCKETS OF FREEZING TEMPERATURES WILL BE POSSIBLE FOR AREAS EAST OF INTERSTATE 65 DURING THE EARLY MORNING HOURS WEDNESDAY AND THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 13
Nearby
Freeze Warnings in Tennessee, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.